# SDR SWIA202054477

- Difficulty date: November 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP FOR FRAME FS 265 AT STGR 27 HAS CORROSION.  C-CHECK RO 12/04/2020.  REPLACED CLIP FOR FRAME FS 265 AT STGR 27, REF CRJ700 SRM.
